RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2010, Volume 55, Issue 1, Pages 196–204 (Mi tvp4186)  

This article is cited in 2 scientific papers (total in 2 papers)

Short Communications

Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-tailed coefficients

L. Sheppa, K. Farahmandb

a Rutgers, The State University of New Jersey
b University of Ulster

DOI: https://doi.org/10.4213/tvp4186

Full text: PDF file (171 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2011, 55:1, 173–181

Bibliographic databases:

Received: 31.08.2009
Language:

Citation: L. Shepp, K. Farahmand, “Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-tailed coefficients”, Teor. Veroyatnost. i Primenen., 55:1 (2010), 196–204; Theory Probab. Appl., 55:1 (2011), 173–181

Citation in format AMSBIB
\Bibitem{SheFar10}
\by L.~Shepp, K.~Farahmand
\paper Expected number of real zeros of a random polynomial with independent identically distributed symmetric long-tailed coefficients
\jour Teor. Veroyatnost. i Primenen.
\yr 2010
\vol 55
\issue 1
\pages 196--204
\mathnet{http://mi.mathnet.ru/tvp4186}
\crossref{https://doi.org/10.4213/tvp4186}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2768528}
\transl
\jour Theory Probab. Appl.
\yr 2011
\vol 55
\issue 1
\pages 173--181
\crossref{https://doi.org/10.1137/S0040585X97984735}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000288119100014}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-79955527683}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4186
  • https://doi.org/10.4213/tvp4186
  • http://mi.mathnet.ru/eng/tvp/v55/i1/p196

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kabluchko Z. Zaporozhets D., “Roots of Random Polynomials Whose Coefficients Have Logarithmic Tails”, Ann. Probab., 41:5 (2013), 3542–3581  crossref  mathscinet  zmath  isi  elib
    2. Soeze K., “Real Zeroes of Random Polynomials, i. Flip-Invariance, Turans Lemma, and the Newton- Hadamard Polygon”, Isr. J. Math., 220:2 (2017), 817–836  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:293
    Full text:75
    References:58

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020